RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2017, Volume 19, Pages 205–216 (Mi iigum299)  

Estimates of reachable sets for systems with impulsive control, uncertainty and nonlinearity

T. F. Filippova

Krasovskii Institute of Mathematics and Mechanics UB RAS, 16, S. Kovalevskaya st., Ekaterinburg, 620990

Abstract: The problem of estimating trajectory tubes for nonlinear controlled dynamical systems with uncertainty in the initial data is studied. It is assumed that the dynamic system has a special structure in which the nonlinear terms are defined by quadratic forms on state coordinates and the values of uncertain initial states and admissible controls are constrained by ellipsoidal restrictions. Matrix of linear terms in the state system velocities is also not exactly known, but it belongs to the known compact in the corresponding space, i.e. the dynamics of the system is complicated by the presence of bilinear components in the right-hand sides of the system of differential equations. We solve the problem of estimating the reachable sets of nonlinear control system of this kind, the results make it possible to construction of the corresponding numerical algorithms. We solve here the problem of estimating the reachable sets of nonlinear controlled system of this kind, the results make it possible to construct the corresponding numerical algorithms.

Keywords: control system, reachable set, impulse control, state estimation, uncertainty.

Funding Agency Grant Number
Russian Science Foundation 16-11-10146


DOI: https://doi.org/10.26516/1997-7670.2017.19.205

Full text: PDF file (368 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
MSC: 93B03, 93C41, 49N25

Citation: T. F. Filippova, “Estimates of reachable sets for systems with impulsive control, uncertainty and nonlinearity”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017), 205–216

Citation in format AMSBIB
\Bibitem{Fil17}
\by T.~F.~Filippova
\paper Estimates of reachable sets for systems with impulsive control, uncertainty and nonlinearity
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2017
\vol 19
\pages 205--216
\mathnet{http://mi.mathnet.ru/iigum299}
\crossref{https://doi.org/10.26516/1997-7670.2017.19.205}


Linking options:
  • http://mi.mathnet.ru/eng/iigum299
  • http://mi.mathnet.ru/eng/iigum/v19/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:78
    Full text:16
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019